Bivariate segment approximation and splines

Nürnberger, Günther ; Meinardus, Günter ; Walz, Guido

Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Advances in Computational Mathematics : AICM
Volume: 6
Issue number: 1
Page range: 25-45
Place of publication: Dordrecht
Publishing house: Kluwer Akad. Publ.
ISSN: 1019-7168
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item